| Model Number |
M00558430 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the esophagus during a dilation procedure performed on (b)(6) 2024.During the procedure, the balloon burst.The customer stated that the balloon was not overinflated, and no pieces of the balloon detached inside the patient.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.